Alert archive / New Mexico / Areal Flood Warnings in 2021
Areal Flood Warning 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this areal flood warning at Jun 29, 2021, 9:30 AM MDT for Eddy County, New Mexico. It was in force for 71 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2021, 9:30 AM MDT (15:30 UTC)
- Expired
- Jul 2, 2021, 8:00 AM MDT
- In force
- 71 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 161 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:30 AM MDT | FLOOD | 10 N Carlsbad, NM | NUMERSOUS ROADS REPORTED UNDER WATER. SEVERAL ROAD CLOSURES BETWEEN ARTESIA AND CARLSBAD. |
| Jun 29, 3:02 PM MDT | FLOOD | 1 S Carlsbad, NM | DRAW SOUTHWEST OF LOWER TRANSILL DAM IS OVERFLOWING BANKS WITH WATER FLOWING ACROSS SAN JOSE BLVD. |
| Jun 29, 4:04 PM MDT | FLOOD | 2 Ssw Carlsbad, NM | VIDEO OF FLOODING AT RADIO BLVD AND BOYD DR FROM SOUTHERN CANAL IN CARLSBAD. |
| Jun 29, 5:30 PM MDT | FLOOD | 2 Nw Carlsbad, NM | CALLAWAY DR, NEAR WESTRIDGE DR, IS CLOSED BY THE CITY OF CARLSBAD DUE TO FLOODING. |
| Jun 29, 5:58 PM MDT | FLOOD | Carlsbad, NM | NUMEROUS ROAD CLOSURES AROUND THE CITY OF CARLSBAD DUE TO FLOODING. |
| Jun 29, 9:00 PM MDT | FLASH FLOOD | 2 Ssw Carlsbad, NM | *** 1 FATAL *** LAW ENFORCEMENT REPORTS FATALITY OF A GENTLEMAN WHOSE VEHICLE GOT SWEPT AWAY BY FLASH FLOOD WHEN VEHICLE TRIED TO DRIVE THROUGH FLOODED WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 3.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
572 WGUS44 KMAF 291530 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 930 AM MDT Tue Jun 29 2021 NMC015-292130- /O.NEW.KMAF.FA.W.0007.210629T1530Z-210629T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 930 AM MDT Tue Jun 29 2021 The National Weather Service in Midland/Odessa has issued a * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 330 PM MDT. * At 930 AM MDT, Radar indicated moderate to heavy rain in the warned area due to showers and thunderstorms. Reports indicate flooding along state road 2 from Lake Arthur to Hagerman road and from state road 229 to between Haldeman road to highway 82 and Richey Avenue is ongoing. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ Gregory Murdoch
8 follow-up statements
777 WGUS44 KMAF 292118 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 318 PM MDT Tue Jun 29 2021 NMC015-300330- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210630T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 318 PM MDT Tue Jun 29 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 930 PM MDT Tuesday. * At 318 PM MDT, the public reported heavy rain in the warned area due to thunderstorms. Flooding is already occurring. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. Flood waters continues to flood low lying areas and river beds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. In hilly terrain there are hundreds of low water crossings which are potentially dangerous in heavy rain. Do not attempt to cross flooded roads. Find an alternate route. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ Johnson
601 WGUS44 KMAF 300312 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 912 PM MDT Tue Jun 29 2021 .Rain continues to fall over Central Eddy County. NMC015-300930- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210630T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 912 PM MDT Tue Jun 29 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 330 AM MDT Wednesday. * At 912 PM MDT, the public reported heavy rain in the warned area due to thunderstorms. Flooding is already occurring. Between 0.5 and 1.5 inches of rain have fallen. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. In hilly terrain there are hundreds of low water crossings which are potentially dangerous in heavy rain. Do not attempt to cross flooded roads. Find an alternate route. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ Johnson
348 WGUS44 KMAF 300919 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 319 AM MDT Wed Jun 30 2021 NMC015-301230- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210630T1230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 319 AM MDT Wed Jun 30 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 630 AM MDT. * At 319 AM MDT, Local reports indicate heavy rain fell in the warned area yesterday due to thunderstorms. Flooding is already occurring. Between 1 and 4 inches of rain have fallen in the warned area. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. Additional rainfall amounts up to 1 inch are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$
714 WGUS44 KMAF 301227 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 627 AM MDT Wed Jun 30 2021 NMC015-301830- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210630T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 627 AM MDT Wed Jun 30 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 1230 PM MDT Wednesday. * At 627 AM MDT, Although heavy rain has ended this morning many areas are still flooded and drainages and rivers continue to run high. It will take in into the afternoon for water to recede. Any additional rain this afternoon will generate runoff quickly. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ Gregory Murdoch
690 WGUS44 KMAF 301826 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 1226 PM MDT Wed Jun 30 2021 NMC015-010230- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210701T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 1226 PM MDT Wed Jun 30 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 830 PM MDT Wednesday. * At 1226 PM MDT, Emergency management reports that there are still many roads flooded across Eddy county. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. Local rainfall amounts of 0.50 to 1.0 inch are possibly through the night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ Gregory Murdoch
412 WGUS44 KMAF 010213 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 813 PM MDT Wed Jun 30 2021 NMC015-010830- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210701T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 813 PM MDT Wed Jun 30 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 230 AM MDT Thursday. * At 813 PM MDT, local law enforcement reported flooding in the warned area. Flood waters are slowly receding. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ Johnson
741 WGUS44 KMAF 010806 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 206 AM MDT Thu Jul 1 2021 NMC015-011330- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210701T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 206 AM MDT Thu Jul 1 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 730 AM MDT. * At 206 AM MDT, local law enforcement reported some roads in and around Carlsbad remain closed due to flooding. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$
574 WGUS44 KMAF 011317 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Midland/Odessa TX 717 AM MDT Thu Jul 1 2021 NMC015-021400- /O.EXT.KMAF.FA.W.0007.000000T0000Z-210702T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eddy NM- 717 AM MDT Thu Jul 1 2021 The National Weather Service in Midland/Odessa has extended the * Flood Warning for... Western Eddy County in southeastern New Mexico... * Until 800 AM MDT Friday. * At 717 AM MDT, some roads in and around Carlsbad remain closed due to flooding. * Some locations that will experience flooding include... Carlsbad, Artesia, Hope, Seven Rivers Airport, Brantley Lake State Park, Avalon, Carlsbad North, Carlsbad Caverns National Park, Lincoln National Forest, Lakewood, Dayton, Atoka, Artesia Municipal Airport, Living Desert State Park, Lake Avalon, Cavern City Air Terminal, Otis and Queen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3297 10425 3236 10413 3209 10485 3296 10484 $$ James DeBerry
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this areal flood warning went out at Jun 29, 5:33 AM MDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 29, 5:33 AM MDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
633 AM CDT Tue Jun 29 2021
...New AVIATION...
.AVIATION...
(12Z TAFS)
Issued at 631 AM CDT Tue Jun 29 2021
Most of the nocturnal showers have moved north and only affecting
CNM and HOB at this time. Expecting redevelopment during the late
morning into afternoon. Have IFR/MVFR conditions this morning
which will give way to VFR by afternoon.
&&
.SHORT TERM...
(Today through Wednesday afternoon)
Issued at 336 AM CDT Tue Jun 29 2021
This morning W TX and SE NM remains between an upper low to the west
and a ridge to the east. This will continue to be a wet pattern for
the area.
Have had moderate to at times heavy rain move through the Permian
Basin... SE NM... and the Trans Pecos overnight. Based on high
guidance pops and expected qpf went ahead and extended the Flash
Flood Watch another 12 hrs to 00z. the Highest chances today will
be over SE NM. Scurry and Mitchell does not look to receive heavy
rain today so dropped them from the watch... however they will still
have a chance for some additional rain. Later shifts will have to
decide whether the watch will need to be extended through the
night... SE NM... Culberson and Reeves would be most likely if that
was to happen as best chances tonight remain out west. Lower rain
chances continue Wednesday but remain likely over the higher
elevations.
With all this rain and clouds temperatures will continue to be below
normal... expect a few degrees warmer than Monday with most
locations warming into the 80s. Lows tonight should be in the 60s.
On Wednesday the warming trend will continue but temps should still
top out about 10 degrees below normal.
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 336 AM CDT Tue Jun 29 2021
An upper lvl ridge will build over TX on Thursday and Friday, this
will promote increasing 850-700 hpa temperatures and give the area a
much needed break in precipitation. Deep SE flow and high antecedent
soil moisture should keep sfc temps from getting too hot. In
fact, below normal temperatures are expected through the rest of
the week into this weekend. By this weekend, the 590 dam high over
TX will retrograde wwd over the SW U.S. At the same time, a
strong ULL will move into the Upper Midwest and NW flow aloft
should develop over our forecast area. This flow regime will help
usher in a cold front sometime late Friday into early Saturday.
The front will provide a focus for showers and thunderstorms
especially across the Permian Basin and Southeast New Mexico.
Models are hinting at an MCS developing along and behind the front
which could bring another round of heavy rain and flash flooding
to areas which have already flooded this week. If precipitation
continues into Sunday, it may unfortunately disrupt any holiday
weekend plans so stay tuned!
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 81 69 84 70 / 40 40 30 10
Carlsbad 78 65 83 67 / 80 80 60 40
Dryden 84 73 87 71 / 30 40 20 20
Fort Stockton 84 67 87 68 / 50 50 30 30
Guadalupe Pass 73 59 78 63 / 80 70 60 40
Hobbs 77 64 82 66 / 70 60 50 30
Marfa 79 61 82 60 / 60 50 50 30
Midland Intl Airport 82 68 85 69 / 50 50 30 20
Odessa 81 68 86 69 / 50 50 30 20
Wink 84 69 88 70 / 60 60 40 30
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening for Andrews-Borden-
Chinati Mountains-Davis Mountains-Davis Mountains Foothills-
Dawson-Eastern Culberson County-Ector-Gaines-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Howard-Loving-Marfa Plateau-Martin-Midland-Presidio Valley-
Reeves County Plains-Van Horn and Highway 54 Corridor-Ward-
Winkler.
NM...Flash Flood Watch through this afternoon for Central Lea County-
Eddy County Plains-Guadalupe Mountains of Eddy County-
Northern Lea County-Southern Lea County.
&&
SHORT TERM...72
LONG TERM....24
AVIATION...72Hazardous weather outlook, Jun 29, 3:19 AM MDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 419 AM CDT Tue Jun 29 2021 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-300930- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 419 AM CDT Tue Jun 29 2021 /319 AM MDT Tue Jun 29 2021/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight Thunderstorms capable of producing heavy rainfall, gusty wind, frequent lightning, and flash flooding are expected across much of the area today and tonight. A Flash Flood Watch remains in effect today for Southeast New Mexico, the Upper Trans Pecos, much of the Permian Basin, the Davis Mountains and the Marfa Plateau. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms producing heavy rainfall that may result in flash flooding are possible over Southeast New Mexico and the higher elevations of West Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated however any reports of flooding or flash flooding can be relayed to local officials or the NWS. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Local storm report, Jun 29, 8:49 AM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
National Weather Service Midland/Odessa TX
949 AM CDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND GST CASTOLON 29.14N 103.51W
06/26/2021 M63.00 MPH BREWSTER TX MESONET
CASTOLON MESNOET MEASURED A WIND GUST OF 63 MPH.
0517 PM TSTM WND GST CASTOLON 29.14N 103.51W
06/26/2021 M67.00 MPH BREWSTER TX MESONET
CASTOLON MESONET MEASURED A WIND GUST OF 67 MPH.
0622 PM TSTM WND DMG 4 NW ODESSA 31.90N 102.42W
06/26/2021 Ector TX TRAINED SPOTTER
SEMI TRAILER BLOWN OVER IN SAMS CLUB PARKING LOT.
0630 PM TSTM WND DMG 4 NNE MIDLAND 32.05N 102.05W
06/26/2021 Midland TX SOCIAL MEDIA
MULTIPLE FENCES BLOWN DOWN. TIME ESTIMATED FROM RADAR.
0647 PM TSTM WND DMG TARZAN 32.31N 101.98W
06/26/2021 MARTIN TX SOCIAL MEDIA
PHOTO OF ROOF DAMAGE TO METAL OUTBUILDING. TIME ESTIMATED
BY RADAR.
0658 PM TSTM WND GST 2 WNW TARZAN 32.32N 102.01W
06/26/2021 M62.00 MPH Martin TX MESONET
TARZAN MESONET MEASURED A WIND GUST OF 62 MPH.
0658 PM TSTM WND GST 2 WNW TARZAN 32.32N 102.01W
06/26/2021 M62.00 MPH Martin TX MESONET
TARZAN MESONET MEASURED A WIND GUST OF 62 MPH
0744 PM TSTM WND GST 1 S LAMESA 32.72N 101.96W
06/26/2021 M88.00 MPH Dawson TX MESONET
LAMESA MESONET MEASURED A WIND GUST OF 88 MPH.
0750 PM TSTM WND DMG LAMESA 32.73N 101.96W
06/26/2021 DAWSON TX SOCIAL MEDIA
PHOTOS OF RV PARK WITH DAMAGED AND FLIPPED RV TRAILERS.
TIME ESTIMATED BY RADAR AND LOCAL MESONET AND AWOS
OBSERVATIONS.
0755 PM TSTM WND GST 2 SW TATUM 33.23N 103.34W
06/26/2021 M59.00 MPH Lea NM MESONET
TATUM MESONET MEASURED A WIND GUST OF 59 MPH.
0755 PM TSTM WND DMG LAMESA 32.73N 101.96W
06/26/2021 DAWSON TX NEWSPAPER
WIDESPREAD DAMAGE OBSERVED IN NORTHEAST LAMESA NEAR US 87
AND N 22ND ST. 11 RVS AT THE 2T RV PARK WERE DAMAGED AND
ROOF DAMAGE WAS OBSERVED AT THE SOUTHERN INN AND SUITES.
LOTS OF TREE DAMAGE AND GARAGE DOORS BLOWN IN. TIME
ESTIMATED FROM RADAR AND SURFACE OBSERVATIONS.
0805 PM FLASH FLOOD 2 NW MIDLAND 32.02N 102.10W
06/26/2021 Midland TX SOCIAL MEDIA
VIDEO OF FLOODING ALONG WADLEY AVE AND IN GRAFA PARK.
0810 PM FLASH FLOOD 3 W LAMESA 32.73N 102.01W
06/26/2021 Dawson TX TRAINED SPOTTER
HIGHWAY 180 WEST OF LAMESA IMPASSABLE DUE TO WATER AND
MUD OVER THE ROAD.
0822 PM FLASH FLOOD LAMESA 32.73N 101.96W
06/26/2021 DAWSON TX SOCIAL MEDIA
VIDEO OF AT LEAST A FOOT OF FLOWING WATER OVER ROADS IN
LAMESA.
0831 PM FLASH FLOOD LAMESA 32.73N 101.96W
06/26/2021 DAWSON TX SOCIAL MEDIA
VIDEO OF STREET FLOODING IN LAMESA SUBMITTED VIA SOCIAL
MEDIA.
0900 PM HAIL WICKETT 31.57N 103.01W
06/26/2021 E1.75 INCH WARD TX SOCIAL MEDIA
HAIL RANGED IN SIZE FROM NICKEL TO GOLFBALL
0905 PM TSTM WND DMG 2 WSW MONAHANS 31.59N 102.92W
06/26/2021 Ward TX PUBLIC
VIDEO OF MULTIPLE R.V. TRAILERS OVERTURNED DUE TO
POSSIBLE STRAIGHT LINE WINDS. TIME ESTIMATED BASED ON
RADAR.
0905 PM TSTM WND GST 5 NW COLORADO CITY 32.45N 100.92W
06/26/2021 M62.00 MPH Mitchell TX MESONET
COLORADO CITY MESONET MEASURED A WIND GUST OF 62 MPH.
&&
SCOTT.KLEEBAUERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:01 AM MDT | Areal Flood Advisory | MAF | Lea | 3 hr |
| Jun 29, 6:24 AM MDT | Areal Flood Advisory | MAF | Eddy | 4 hr |
| Jun 29, 10:07 AM MDT | River Flood Warning | MAF | Eddy | 27 hr |
| Jun 29, 11:26 AM MDT | River Flood Warning | MAF | Eddy | 21 hr |
Nearby
Areal Flood Warnings in New Mexico, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.